question-icon

Is Tremepen addictive when taking it for knee pain?

default
Posted on Fri, 29 May 2015
Question: I have been experiencing knee pain and saw a chiropractor and was told it was muscular. The exercises did
Not help much so I then saw a Dr. Who specializes in stem cells for knees, hips. He also said it was muscular
And prescribed tremendous for me. Told me to not take it any longer than 30 but thT it should help. Since I
Often seem to have problems with drugs I held off taking it but started last night. I am wondering if it
Could be a mood enhancer and if it is addictive.
doctor
Answered by Dr. Rovena Murati (2 hours later)
Brief Answer:
detailed below,

Detailed Answer:
Hello.

Welcome to Healthcare Magic.

I read carefully your query.

Tremepen is a combination of drugs.It contains Gabapentin and Tramadol.

Gabapentin is an anti-epileptic medication and it is used in adults to treat nerve pain.Gabapentin is not a mood enhancer but it can cause side effects like changes in behavior (feeling agitated,restless, hyperactive).
This drug has little addiction properties.So when used at recommended dose and for a short duration ,it doesn't cause addiction.

Tramadol is a narcotic-like pain reliever that is used to treat pain.It doesn't cause mood changes.It can cause addiction but this usually happen when this drug is misused.
So if you take the drug in the recommended dose and for a short period of time ,then it won't cause any problem.
For this reason the doctor has prescribed it for 30 days and has directed you not to take it for longer time.

Hope it helps.
Lei me know if you have any question or need any clarification.I would be happy to help.

Kind regards,
Dr.Rovena Murati
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rovena Murati

General & Family Physician

Practicing since :2013

Answered : 1243 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is Tremepen addictive when taking it for knee pain?

Brief Answer: detailed below, Detailed Answer: Hello. Welcome to Healthcare Magic. I read carefully your query. Tremepen is a combination of drugs.It contains Gabapentin and Tramadol. Gabapentin is an anti-epileptic medication and it is used in adults to treat nerve pain.Gabapentin is not a mood enhancer but it can cause side effects like changes in behavior (feeling agitated,restless, hyperactive). This drug has little addiction properties.So when used at recommended dose and for a short duration ,it doesn't cause addiction. Tramadol is a narcotic-like pain reliever that is used to treat pain.It doesn't cause mood changes.It can cause addiction but this usually happen when this drug is misused. So if you take the drug in the recommended dose and for a short period of time ,then it won't cause any problem. For this reason the doctor has prescribed it for 30 days and has directed you not to take it for longer time. Hope it helps. Lei me know if you have any question or need any clarification.I would be happy to help. Kind regards, Dr.Rovena Murati